MAUDE Adverse Event Report: ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ACCESSORIES, ARTHROSCOPIC
Model Number SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 6/22/2022, it was reported by a sales representative via email that an ar-3370-4000 sheath body tip came off during a procedure.Surgeon was able to remove all the broken pieces and complete the case without further issues.This was discovered during a procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken tip.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976425
Report Number1220246-2022-05200
Device Sequence Number5099590
Product Code NBH
UDI-Device Identifier00888867030145
UDI-Public00888867030145
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Device Catalogue NumberAR-3371-4000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date11/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown